Osaka Journal of Mathematics

Isoparametric triple systems of algebra type

Josef Dorfmeister and Erhard Neher

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 20, Number 1 (1983), 145-175.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200775824

Mathematical Reviews number (MathSciNet)
MR695623

Zentralblatt MATH identifier
0543.53046

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 17A40: Ternary compositions

Citation

Dorfmeister, Josef; Neher, Erhard. Isoparametric triple systems of algebra type. Osaka J. Math. 20 (1983), no. 1, 145--175. https://projecteuclid.org/euclid.ojm/1200775824


Export citation